# SDR IPXA2014122485129

- Difficulty date: December 22, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 47622
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WHEN TESTED DO NOT STAY ON FOR ANY DURATION OF TIME.  EMERGENCY LIGHT BATTERY PACK R & R IAW AMM 33-51-07-422-012, REV 113.
